MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116311
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported damage was noted to the 3dmax mid mesh during use.Evaluation of the returned sample finds multiple small cracks in the edge seal of the mesh.The condition of the mesh is consistent with that of a mesh that had been rolled or folded and attempted to be implanted.Based on the sample condition, the likely root cause is the edge seal was inadvertently damaged/ torn during attempted use.No manufacturing anomalies were found.Review of manufacturing records shows product was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a tapp laparoscopic surgery the 3dmax mid mesh was inserted using a trocar, during insertion it was noted that the mesh was damaged and was removed.There was no patient harm or injury.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22748130
Report Number1213643-2025-00736
Device Sequence Number13102343
Product Code FTL
UDI-Device Identifier00801741200755
UDI-Public(01)00801741200755(11)241220(17)291128(10)HUJZ1409
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0116311
Device Lot NumberHUJZ1409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown